MAUDE Adverse Event Report: BECTON DICKINSON BD NEXIVA 20GA 1.25IN HF Y; INTRAVASCULAR CATHETER

BECTON DICKINSON BD NEXIVA 20GA 1.25IN HF Y; INTRAVASCULAR CATHETER
Catalog Number 383537
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/27/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that bd nexiva 20ga 1.25in hf y leaked.The septum of the bd nexiva dp 20g 383537, through which the safety cannula is removed, leaks during subsequent use.When did the incident occur? during use.Detailed incident description: the septum of the bd nexiva dp 20g 383537, through which the safety cannula is removed, leaks during subsequent use.Both blood and infusion solution come out.
 
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Additional Manufacturer Narrative
No photos or samples were received by our quality team for evaluation therefore the failure mode could not be verified.A review of the internal manufacturing device records and raw material history files for the reported lot numbers was performed and no recorded quality problems or rejections to this incident were found.Based on the quality team's investigation, the root cause of this incident cannot be determined.
 
Event or Problem Description
No additional information.
 
Additional Manufacturer Narrative
Our quality engineer inspected the 3 representative samples submitted for evaluation.The reported issue of leakage was not confirmed upon inspection of the samples.Analysis of the samples showed no damages or defects.Samples were subject to a flashback and catheter air-water leak test, and no abnormalities were observed.Samples passed testing.A review of our risk management documentation was performed and indicates that the potential risk of the reported event was assessed appropriately.Production records were reviewed, and this batch meets our manufacturing specification requirements.A root cause could not be determined as the defect was not replicated.

Brand Name
BD NEXIVA 20GA 1.25IN HF Y
Common Device Name
INTRAVASCULAR CATHETER
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
suzhou industrial park
singapore 21502 1
CH   215021
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key21183522
Report Number2243072-2024-01320
Device Sequence Number8630351
Product Code FOZ
UDI-Device Identifier00382903835379
UDI-Public(01)00382903835379(11)240501(17)270430(10)4118040
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K183399
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number383537
Device Lot Number4118040
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/27/2024
Supplement Date Received by Manufacturer03/06/2025
04/10/2025
Initial Report FDA Received Date01/17/2025
Supplement Report FDA Received Date03/10/2025
04/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown